Alert archive / Kansas / Tornado Warnings in 2023
Tornado Warning 1, NWS Dodge City, KS
NWS Dodge City, KS issued this tornado warning at Feb 26, 2023, 5:13 PM CST for Finney County, Gray County, Kansas. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2023, 5:13 PM CST (23:13 UTC)
- Expired
- Feb 26, 2023, 5:30 PM CST
- In force
- 17 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Finney County, KS, Gray County, KS
The radar
The Dodge City radar (KDDC), 48 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 3:17 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3141 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
149
WFUS53 KDDC 262313
TORDDC
KSC055-069-262330-
/O.NEW.KDDC.TO.W.0001.230226T2313Z-230226T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Dodge City KS
513 PM CST Sun Feb 26 2023
The National Weather Service in Dodge City has issued a
* Tornado Warning for...
Northeastern Finney County in southwestern Kansas...
North central Gray County in southwestern Kansas...
* Until 530 PM CST.
* At 513 PM CST, a severe thunderstorm capable of producing a tornado
was located 10 miles north of Charleston, moving northeast at 40
mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Kalvesta around 530 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3805 10022 3801 10023 3797 10057 3804 10061
3821 10033
TIME...MOT...LOC 2313Z 242DEG 36KT 3802 10056
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
HOVORKA3 follow-up statements
845
WWUS53 KDDC 262314
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
514 PM CST Sun Feb 26 2023
KSC055-069-262330-
/O.CON.KDDC.TO.W.0001.000000T0000Z-230226T2330Z/
Finney KS-Gray KS-
514 PM CST Sun Feb 26 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHEASTERN FINNEY AND NORTH CENTRAL GRAY COUNTIES...
At 514 PM CST, a severe thunderstorm capable of producing a tornado
was located 11 miles north of Charleston, moving northeast at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Kalvesta around 530 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3805 10022 3801 10023 3797 10057 3804 10061
3821 10033
TIME...MOT...LOC 2314Z 242DEG 36KT 3803 10054
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
HOVORKA048
WWUS53 KDDC 262321
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
521 PM CST Sun Feb 26 2023
KSC069-262331-
/O.CAN.KDDC.TO.W.0001.000000T0000Z-230226T2330Z/
Gray KS-
521 PM CST Sun Feb 26 2023
...THE TORNADO WARNING FOR NORTH CENTRAL GRAY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CST for
southwestern Kansas.
LAT...LON 3807 10023 3803 10053 3808 10054 3821 10033
TIME...MOT...LOC 2321Z 242DEG 36KT 3806 10046
$$
KSC055-262330-
/O.CON.KDDC.TO.W.0001.000000T0000Z-230226T2330Z/
Finney KS-
521 PM CST Sun Feb 26 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHEASTERN FINNEY COUNTY...
At 521 PM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles west of Kalvesta, moving northeast at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Finney County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3807 10023 3803 10053 3808 10054 3821 10033
TIME...MOT...LOC 2321Z 242DEG 36KT 3806 10046
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
HOVORKA191
WWUS53 KDDC 262322
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
522 PM CST Sun Feb 26 2023
KSC055-262330-
/O.CON.KDDC.TO.W.0001.000000T0000Z-230226T2330Z/
Finney KS-
522 PM CST Sun Feb 26 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHEASTERN FINNEY COUNTY...
At 522 PM CST, a confirmed tornado was located 9 miles west of
Kalvesta, moving northeast at 40 mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Finney County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is ongoing. TAKE COVER NOW! Move to a basement
or an interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.
&&
LAT...LON 3807 10023 3803 10053 3808 10054 3821 10033
TIME...MOT...LOC 2322Z 242DEG 36KT 3806 10045
TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN
$$
HOVORKAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at Feb 26, 4:46 PM CST, 27 minutes earlier.
Area forecast discussion, Feb 26, 4:46 PM CST, 27 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 446 PM CST Sun Feb 26 2023 ...Updated Aviation... .UPDATE... Issued at 350 PM CST Sun Feb 26 2023 Expected squall line is evolving about 2 rows of counties further west than many models expected, probably because of a bit slower ejection of the parent upper cyclone. Adjusted pops to reflect further west coverage. Also included damaging wind/severe wording area wide in line with newly issued severe thunderstorm and tornado watches. With strong downdraft CAPE, gradually increasing surface dewpoints, and intense wind shear, damaging winds are likely from any updraft, particularly any linear segments, which we are expecting over the next few hours. Damaging winds are likely, and warnings for high winds can be expected. && .SHORT TERM...(This afternoon through Monday evening) Issued at 1237 PM CST Sun Feb 26 2023 Short term forecast remains largely on track compared to this time yesterday, as a powerful upper level shortwave impulse now located over the Desert Southwest, as per latest water vapor satellite imagery, will be the driver of anomalously warm temperatures this afternoon as well as severe convective storms this evening. Strong theta-e advection is underway across the central and southern plains as rapid lee cyclogenesis occurs in eastern CO ahead of the upper wave. Skies have cleared across much of southwest KS as of 18Z, which will support temperatures soaring into the low to mid 70s, and perhaps higher, while regions closer to central KS will only reach the mid/upper 60s under lingering cloud cover. By late afternoon/early evening, short range guidance/CAMs suggest a dryline will sharpen somewhere between US-83 and US-283, and become the focus for thunderstorm development during the 21-22Z time frame as significant DCVA overspreads the boundary. Uncertainty remains regarding moisture quality/degree of destabilization ahead of the dryline, however reasonably high confidence exists in MLCAPE building into the 500-1000 J/Kg range by mid-afternoon. On the other hand, the kinematics with this system are quite impressive. A 40-50 kt southerly low level jet under 60-75 kt southwesterlies at 500-mb will contribute to 55-75 kts of bulk shear, resulting in swift storm organization. Next question to unravel will be storm mode, and therefore primary severe hazard associated with the convective activity. Given the long, sufficiently curved hodographs immediately ahead of the initiating boundary, initial storm mode will likely be supercells capable of severe hail (1"+ in diameter) and damaging wind gusts. However, considering a 0-6km shear vector/dryline intersection angle of around 45 degrees, along with substantial forcing for ascent, rapid upscale growth into a fast-moving squall line appears likely. Once this occurs, primary severe hazard will transition to damaging wind gusts, some of which could be significant (65+ mph) given the strong low level jet and steep low level lapse rates supporting DCAPE in the 1000-1200 J/Kg range. Most favorable area for significant severe will reside across the far southeast zones (Comanche and Barber counties) where slightly higher MLCAPE will exist, but severe wind gusts can be expected east and south of a Liberal-Garden City-Hays line. Severe squall line will move quickly across our area, exiting our eastern zones into central KS before 11 PM CST. Once the convection clears our area, the next forecast concern becomes the gradient wind overnight behind the surging cold front on the backside of the deepening surface trough. Nighttime should save southwest KS from any high wind headlines as west-northwest winds are only expected to be sustained in the 25-35 mph range with gusts of 45-50 mph, but cannot be ruled out as pressure perturbations will likely exist across our area within the squall line's cold outflow. With time, winds will gradually diminish from southwest to northeast through Monday morning and afternoon, dropping into the 10-15 mph range by the end of the short term period. Despite the strength of the winds, poor CAA will keep temperatures above average Monday afternoon, with highs in the low to upper 60s under clear skies. .LONG TERM...(Tuesday through Sunday) Issued at 158 PM CST Sun Feb 26 2023 Medium range guidance agrees broad west-southwesterly flow will overspread the central and southern plains at the beginning of the long term period, with a couple weak perturbations west of the Rockies emanating through the flow. These features will induce lee cyclogenesis across eastern WY/CO, resulting in another day of strong downsloping surface winds supporting above average temperatures with highs in the mid 60s to low 70s Tuesday afternoon. These warm temperatures will be short lived as the aforementioned weak impulses push a cold front through southwest KS Tuesday night, dropping afternoon highs into the low to upper 50s Wednesday. Wednesday night into Thursday morning, GEFS/EPS ensembles agree the next strong upper level trough will be making its way into the Desert Southwest. Easterly upslope flow will trend northerly during the day Thursday as a surface trough deepens over the southern plains. Given mostly cloudy skies and CAA, temperatures will struggle into the 30s for most locations, the only exception being the far southeast zones where temperatures could break into the 40s. Confidence is increasing precipitation will also accompany this system, as now nearly all of the GEFS and EPS members, along with their deterministic counterparts, show widespread precipitation through much of the day. The bulk of this precipitation will likely fall as snow, as 850-mb temperatures drop well below 0 Celsius within the zone of enhanced ascent. Snow amounts will likely not be much, maybe 1-2", but anything helps at this point in the drought. Weak surface high pressure will build into the central plains behind the upper level wave Friday, resulting in an uptick in temperatures into the mid 40s/low 50s, but another upper level shortwave trough will dig southeast on the heels of the Thursday wave, giving our area another shot of cold air Friday night and keeping temperatures mostly static for Saturday. At the end of the period, southerly winds will return to the central plains between surface high pressure over Dixie Alley and another lee cyclone developing in eastern CO. As a result, temperatures will spike back into the 60s Sunday afternoon. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 445 PM CST Sun Feb 26 2023 Radar and satellite imagery at 2230z Sun depicted numerous thunderstorms from near GCK to near LBL. These cellular thunderstorms will congeal into a linear complex, impacting the airports with strong outflow winds of 50-70 mph. Convective TEMPO groups were maintained for the next few hours. Although storms initiated a bit further west than anticipated, they are still expected to accelerate east of all airports by 03z Mon. Immediately behind the squall line winds will quickly switch to NWly and remain very strong. Increased winds in the this TAF issuance about all guidance. South winds ahead of the storms, and NW winds behind the storms, may both gust to near 50 kts. Intense NWly low level wind shear is expected at all airports, and kept this mention in all TAFs. A rapid return to VFR/SKC is expected Monday morning, with rapidly diminishing NW winds. && .PRELIMINARY POINT TEMPS/POPS... DDC 39 67 30 65 / 100 0 0 0 GCK 34 64 27 61 / 80 0 0 0 EHA 33 65 29 63 / 10 0 0 0 LBL 33 66 25 65 / 40 0 0 0 HYS 40 63 28 62 / 100 0 0 0 P28 43 68 34 66 / 100 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Turner SHORT TERM...Springer LONG TERM...Springer AVIATION...Turner
Hazardous weather outlook, Feb 26, 3:22 AM CST, 13 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 322 AM CST Sun Feb 26 2023 KSZ030-031-043>046-061>066-074>081-084>090-270930- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 322 AM CST Sun Feb 26 2023 /222 AM MST Sun Feb 26 2023/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight Strong to severe thunderstorms are expected ahead of an advancing dryline late This Afternoon through This Evening. The main threat will be large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday Elevated to near critical fire weather conditions are possible Monday and Tuesday afternoons. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Feb 26, 3:25 PM CST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Dodge City KS
325 PM CST Sun Feb 26 2023
KSZ061-062-074-075-084-085-262215-
Stanton KS-Kearny KS-Stevens KS-Hamilton KS-Grant KS-Morton KS-
325 PM CST Sun Feb 26 2023
...A strong thunderstorm will impact portions of Hamilton, Morton,
Kearny, Grant, western Stevens and Stanton Counties through 415 PM
CST/315 PM MST/...
At 325 PM CST/225 PM MST/, Doppler radar was tracking a strong
thunderstorm near Elkhart, moving northeast at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Richfield around 340 PM CST.
Other locations in the path of this storm include Big Bow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CST/700 PM
MST/ for southwestern Kansas.
&&
LAT...LON 3824 10204 3808 10111 3736 10121 3700 10139
3699 10204
TIME...MOT...LOC 2125Z 205DEG 51KT 3705 10188
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
HOVORKASpecial weather statement, Feb 26, 4:35 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Dodge City KS
435 PM CST Sun Feb 26 2023
KSZ043-262300-
Scott KS-
435 PM CST Sun Feb 26 2023
...A strong thunderstorm will impact portions of northwestern Scott
County through 500 PM CST...
At 435 PM CST, Doppler radar was tracking a strong thunderstorm near
Modoc, moving northeast at 65 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Scott State Lake around 450 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3870 10086 3833 10112 3837 10113 3870 10113
TIME...MOT...LOC 2235Z 216DEG 57KT 3853 10116
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
HOVORKALocal storm report, Feb 26, 4:44 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
444 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL 10 NNE HICKOK 37.69N 101.14W
02/26/2023 E1.00 INCH GRANT KS PUBLIC
&&
JDFLocal storm report, Feb 26, 4:49 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
449 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL ULYSSES 37.58N 101.36W
02/26/2023 E1.00 INCH GRANT KS PUBLIC
REPORT RECEIVED THROUGH SOCIAL MEDIA WITH
PHOTOS.
&&
RBLocal storm report, Feb 26, 4:51 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
451 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL ULYSSES 37.58N 101.36W
02/26/2023 E1.00 INCH GRANT KS PUBLIC
CORRECTS TIME OF PREVIOUS HAIL REPORT FROM
ULYSSES. REPORT RECEIVED THROUGH SOCIAL
MEDIA WITH PHOTOS.
&&
RBLocal storm report, Feb 26, 5:05 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
505 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL 3 NNW PLYMELL 37.85N 100.90W
02/26/2023 E1.50 INCH FINNEY KS PUBLIC
&&
JDFThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 2:50 PM CST | Special Weather Statement | DDC | Morton, Stanton | 40 min |
| Feb 26, 3:25 PM CST | Special Weather Statement | DDC | Grant, Hamilton, Kearny, Morton, Stanton, Stevens | 50 min |
| Feb 26, 3:45 PM CST | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Morton, Stanton, Stevens | 45 min |
| Feb 26, 4:01 PM CST | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 25 min |
| Feb 26, 4:10 PM CST | Severe Thunderstorm Warning | DDC | Grant, Haskell, Morton, Stanton, Stevens | 50 min |
| Feb 26, 4:17 PM CST | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny | 43 min |
| Feb 26, 4:32 PM CST | Severe Thunderstorm Warning | DDC | Finney, Haskell, Kearny, Lane, Scott | 43 min |
| Feb 26, 4:33 PM CST | Severe Thunderstorm Warning | DDC | Seward, Stevens | 42 min |
| Feb 26, 4:35 PM CST | Special Weather Statement | DDC | Scott | 25 min |
| Feb 26, 4:48 PM CST | Severe Thunderstorm Warning | DDC | Gray, Haskell | 27 min |
| Feb 26, 5:02 PM CST | High Wind Warning | DDC | Clark, Finney, Ford, Grant, Gray, Hamilton and 12 more | 2 hr |
| Feb 26, 5:05 PM CST | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman, Lane, Ness, Scott | 40 min |
| Feb 26, 5:08 PM CST | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Hodgeman, Meade | 52 min |
| Feb 26, 5:18 PM CST | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell, Meade, Seward | 12 min |
| Feb 26, 5:26 PM CST | Tornado Warning | DDC | Finney, Hodgeman, Lane, Ness | 19 min |
| Feb 26, 5:32 PM CST | Tornado Warning | DDC | Ford, Gray | 13 min |
| Feb 26, 5:35 PM CST | Tornado Warning | DDC | Meade | 10 min |
| Feb 26, 5:41 PM CST | Severe Thunderstorm Warning | DDC | Ellis, Hodgeman, Ness, Pawnee, Rush, Trego | 49 min |
| Feb 26, 5:44 PM CST | Tornado Warning | DDC | Ford, Gray, Hodgeman | 16 min |
| Feb 26, 5:50 PM CST | Tornado Warning | DDC | Hodgeman | 10 min |
| Feb 26, 5:51 PM CST | Tornado Warning | DDC | Hodgeman | 9 min |
| Feb 26, 5:52 PM CST | Tornado Warning | DDC | Clark, Meade | 23 min |
| Feb 26, 5:57 PM CST | Severe Thunderstorm Warning | DDC | Clark, Comanche, Edwards, Ford, Gray, Hodgeman and 3 more | 48 min |
Nearby
Tornado Warnings in Kansas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.